# SDR SWAA2016110309327

- Difficulty date: October 20, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 42,176 hours, 24,422 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 53100024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ANGLE CRACKED ON TRAILING EDGE CAVITY AT LEVEL WBL 201.90.  R&R ANGLE IAW SRM.
